# SDR R61A2024040400162

- Difficulty date: April 7, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 47,431 hours, 29,140 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal
- Part number: UNKNOWN
- Condition: Damaged
- Location: E/E Bay
- Part time: 47,430 hours, 47,430 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGEING AIRCRAFT INSPECTION. DAR FINDING#19 A SPOT CHECK OF THE AFT AVIONICS SMOKE SEAL DISCOVERED TE L/H SMOKE SEAL IS DAMAGED.SEAL REPAIRED IAW AMM  25-84-01-801-A.
